CSpace  > 数学所
onthediophantineequationx2dy2n
Wei DaSheng
2013
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume56Issue:2Pages:227
AbstractWe propose a method to determine the solvability of the diophantine equation x(2) - Dy-2 = n for the following two cases:
Language英语
Funding Project[National Natural Science Foundation of China] ; [Deutsche Forschungsgemeinschaft]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45935
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wei DaSheng. onthediophantineequationx2dy2n[J]. sciencechinamathematics,2013,56(2):227.
APA Wei DaSheng.(2013).onthediophantineequationx2dy2n.sciencechinamathematics,56(2),227.
MLA Wei DaSheng."onthediophantineequationx2dy2n".sciencechinamathematics 56.2(2013):227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wei DaSheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wei DaSheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wei DaSheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.